# SDR DALA2019010700055

- Difficulty date: January 5, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 63,364 hours, 49,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CHECK FOUND CEILING EMER. LIGHTS FROM SEAT ROW 27-36 INOP. REMOVED AND REPLACED POWER SUPPLIES B5-106 AND B5-107 AND REPLACED BATTERIES REF AMM 33-53. OPS CK GOOD. (LP5000059)
